# SDR AALA20041209

- Difficulty date: December 6, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - AFT CABIN SEAT MOUNTED EMERGENCY LIGHT FROM CENTER ROW SEATS 30 TO 44 INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CABIN SEAT MOUNTED EMERGENCY LIGHT FROM CENTER ROW SEATS 30 TO 44.  SYSTEM GROUND CHECKED NORMAL OPERATION.
